# SDR AWXA200700202

- Difficulty date: January 25, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435238
- Part serial: 0316
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND RIGHT WING OUTBOARD AFT FLAP LOWER SKIN HAS AREA OF DELAMINATION, WS 248.10 - WS 251.40,  19" FROM INBOARD EDGE.  REPAIRED RIGHT WING OUTBOARD AFT FLAP LOWER SKIN WS 248.10 - WS 251.40, 19" FROM INBOARD EDGE IAW B737-300 SRM 51-70-10-2R3.
